Ask a doctor

My Skin is Dry and Tight, What Should I Do?

my skin has become really dry and tight at the same time, and its because i use aczone at morning and differin gel at night my dermatologist told me to. so what should i do?

Doctor Answers (2)

Dry Skin during acne treatments

+1

I find that Skinceutical's hydrating B5 gel provides adequate moisturization without being comedogenic.  

 

New York Facial Plastic Surgeon
5.0 out of 5 stars 1 review

Dry and tight skin with use of acne medications

+1

Consider applying a thin layer of moisturizer (e.g. cetaphil or cerave) to your skin prior to the application of the differin gel at night.

San Diego Dermatologist
5.0 out of 5 stars 4 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...